# SDR SWIA200617043

- Difficulty date: June 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 8,607 hours, 7,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; FS621 LBL36 ANGLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS 601R-53-61-117 ANGLE AND STRAP IAW CRJ200 REO 601R-53-61-117.
